# SDR AALA202310135162

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 26,140 hours, 12,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81361
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT LOWER R1 DOOR NOT ILLUMINATING. REPLACED EMERGENCY WALL-MOUNTED EXIT SIGN PER AMM 33-51-13 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
